# SDR ASAA1058321

- Difficulty date: October 3, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 16,193 hours, 4,737 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Tape
- Part number: 2198901
- Condition: Loose
- Location: Outflow Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT DOOR OF OUT FLOW VALVE FOUND LOOSE ANTI SKATE MATERIAL.  REMOVED LOOSE ANTI SKATE FOIL FROM AFT GATE OF OUT FLOW VALVE IAW EA 2130 01028 REV B.  CONTINUE REVENUE SERVICE WITH NO TIME LIMITATION.
